Stable cohomology of groups and algebraic varieties

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)3-28
JournalMatematicheskii Sbornik
Volume183
Issue number5
StatePublished - 1992

Cite this

Stable cohomology of groups and algebraic varieties. / Bogomolov, Fedor.

In: Matematicheskii Sbornik, Vol. 183, No. 5, 1992, p. 3-28.

Research output: Contribution to journalArticle

@article{815b56b42d2f42c0a8c4fcfa13ed7ec0,
title = "Stable cohomology of groups and algebraic varieties",
author = "Fedor Bogomolov",
year = "1992",
language = "English (US)",
volume = "183",
pages = "3--28",
journal = "Matematicheskii Sbornik",
number = "5",

}

TY - JOUR

T1 - Stable cohomology of groups and algebraic varieties

AU - Bogomolov, Fedor

PY - 1992

Y1 - 1992

M3 - Article

VL - 183

SP - 3

EP - 28

JO - Matematicheskii Sbornik

JF - Matematicheskii Sbornik

IS - 5

ER -